University of Alaska Fairbanks SCHOOL OF FISHERIES AND OCEAN SCIENCES  
School of Fisheries and Ocean Sciences About us Contact staff

Seasonal cycles in two regimes of Arctic climate

I. V. Polyakov, A. Y. Proshutinsky, M. A. Johnson
Journal of Geophysical Research, Volume 104, Number C11, page 25,761-25,788 - 1999

BibTex references

@Article\{PPJ99,
  author       = "Polyakov, I. V. and Proshutinsky, A. Y. and Johnson, M. A.",
  title        = "Seasonal cycles in two regimes of Arctic climate",
  journal      = "Journal of Geophysical Research",
  number       = "C11",
  volume       = "104",
  pages        = "25,761-25,788",
  year         = "1999",
  keywords     = "[IMS]",
  url          = "http://legacy.sfos.uaf.edu/publications/1999/PPJ99"
}

Other publications in the database

Reference number: 2600